A characterization of finitely irreducible continua
Colloquium Mathematicum, Tome 56 (1988) no. 1, pp. 71-83
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_56_1_71_83,
author = {T. Ma\'ckowiak},
title = {A characterization of finitely irreducible continua},
journal = {Colloquium Mathematicum},
pages = {71--83},
year = {1988},
volume = {56},
number = {1},
doi = {10.4064/cm-56-1-71-83},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-56-1-71-83/}
}
T. Maćkowiak. A characterization of finitely irreducible continua. Colloquium Mathematicum, Tome 56 (1988) no. 1, pp. 71-83. doi: 10.4064/cm-56-1-71-83
Cité par Sources :